# SDR FDEA201411103607

- Difficulty date: November 10, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 54,027 hours, 24,581 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fastener
- Part number: BACB30NX12K8X
- Condition: Wrong Part
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON UPPER DRAG LINK ATTACHMENT FITTING ON PYLON UPPER SURFACE HAS 3 LOOSE LOCK FASTENERS VERTICALLY THROUGH FITTING BELOW DRAG LINK ATTACHMENT FUSE PIN.  FASTENERS REMOVED, FOUND TO BE INCORRECT DASH LENGTH FITTED WITH INCORRECT   QTY OF WASHERS.  DIMENSION  OF HOLES INSPECTED, NDT INSPECTION OF HOLES CARRIED OUT, CORRECT LOCK FASTENERS & WASHER COMBINATION REFITTED SRM 54-50-90.
